Alert archive / California / Wind Advisories in 2020

Wind Advisory 46, NWS Los Angeles, CA

June 7, 2020

NWS Los Angeles, CA issued this wind advisory at Jun 7, 2020, 8:10 PM PDT. It was in force for 110 min.

The area

The counties it named.

The facts

Issued
Jun 7, 2020, 8:10 PM PDT (03:10 UTC)
Expired
Jun 7, 2020, 10:00 PM PDT
In force
110 min
Issued by
NWS Los Angeles, CA

The text

As transmitted.

977 
WWUS76 KLOX 080310
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
810 PM PDT Sun Jun 7 2020

CAZ034>036-080500-
/O.EXP.KLOX.WI.Y.0045.000000T0000Z-200608T0300Z/
/O.NEW.KLOX.WI.Y.0046.200608T0310Z-200608T0500Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-Santa Ynez Valley-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, Vandenberg, Solvang, 
and Santa Ynez
810 PM PDT Sun Jun 7 2020

...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING...


* WHAT...Northwest winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...San Luis Obispo County Central Coast, Santa Barbara 
  County Central Coast and Santa Ynez Valley.

* WHEN...Until 10 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ039-052-081115-
/O.CON.KLOX.HW.W.0010.000000T0000Z-200608T1300Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
810 PM PDT Sun Jun 7 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WHAT...Northwest to north 25 to 40 mph with damaging gusts up 
  to 60 mph expected, shifting to the northeast overnight.

* WHERE...Santa Barbara County South Coast and Santa Barbara 
  County Mountains. Strongest winds in the Santa Ynez Range and 
  coastal foothills and canyons.

* WHEN...Through 6 AM PDT Monday.

* IMPACTS...Damaging winds will blow down large objects such as 
  trees and power lines. Power outages are expected. Travel will 
  be difficult, especially for high profile vehicles. This 
  includes Highways 101, 154 and 192...as well as the Gaviota 
  and San Marcos Passes.

* ADDITIONAL DETAILS...Wind gusts between 45 and 55 mph will be 
  likely this evening between Gaviota and San Marcos Pass. 
  Localized wind gusts up to 60 mph are expected near Montecito 
  Hills overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ053-054-081115-
/O.CON.KLOX.HW.W.0010.000000T0000Z-200608T1900Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
810 PM PDT Sun Jun 7 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PDT MONDAY...

* WHAT...North winds 25 to 40 mph with damaging gusts up to 60 
  mph, shifting to the northeast on Monday morning, and 
  diminishing in the afternoon.

* WHERE...Ventura County Mountains and Los Angeles County 
  Mountains excluding the Santa Monica Range.

* WHEN...Through noon PDT Monday.

* IMPACTS...Damaging winds will blow down large objects such as 
  trees and power lines. Power outages are expected. Travel will 
  be difficult, especially for high profile vehicles. This 
  includes Highway 33 in Ventura County as well as Interstate 5 
  and Highway 14 in Los Angeles County.

* ADDITIONAL DETAILS...North winds will be strongest across the 
  Interstate 5 corridor tonight, shifting to the northeast and 
  bringing a more traditional Santa Ana wind direction by Monday 
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ041-081115-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-200608T1900Z/
/O.CON.KLOX.HT.Y.0005.200609T1800Z-200610T0200Z/
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Malibu, Santa Monica, Beverly Hills, 
Hollywood, and Long Beach
810 PM PDT Sun Jun 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY...
...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM PDT
TUESDAY...

* WHAT...For the Wind Advisory, north winds 15 to 25 mph with 
  gusts up to 45 mph expected. For the Heat Advisory, 
  temperatures up to 98 degrees expected.

* WHERE...Los Angeles County Coast including Downtown Los 
  Angeles. Winds strongest between Malibu and Hollywood Hills.

* WHEN...For the Wind Advisory, through noon PDT Monday. For the 
  Heat Advisory, from 11 AM to 7 PM PDT Tuesday.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Pacific Coast Highway 
  and the 10, 105, 110, and 405 freeways. Tree limbs could be 
  blown down and a few power outages may result. Hot 
  temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ040-081115-
/O.CON.KLOX.HT.Y.0005.200609T1800Z-200610T0200Z/
Ventura County Coast-
Including the cities of Ventura, Oxnard, and Camarillo
810 PM PDT Sun Jun 7 2020

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM PDT
TUESDAY...

* WHAT...Temperatures up to 94 degrees expected.

* WHERE...Ventura County Coast.

* WHEN...From 11 AM to 7 PM PDT Tuesday.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ059-080500-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-200608T0500Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
810 PM PDT Sun Jun 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

* WHAT...West west winds 20 to 30 mph with gusts to 50 mph. 
  Strongest winds across western portions.

* WHERE...Antelope Valley.

* WHEN...Until 10 PM PDT this evening.

* IMPACTS...Gusty winds and reduced visibility from blowing dust 
  will make driving difficult, including Highways 14 and 138, 
  especially near the foothills. Gusty winds could blow around 
  unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ044-045-088-547-081115-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-200608T2200Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
810 PM PDT Sun Jun 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WHAT...North to northeast winds 20 to 35 mph with gusts to 50 
  mph.

* WHERE...Ventura Valleys, Santa Clarita and San Fernando 
  Valleys.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for drivers of high profile vehicles.

* ADDITIONAL DETAILS...North winds will affect the Santa 
  Clarita, San Fernando Valley and portions of the Ventura 
  County Valleys including Ojai and the Lake Casitas area 
  through late tonight. Winds will then shift to the northeast, 
  increasing the wind coverage across the eastern portion of the 
  Ventura County Valleys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ046-081115-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-200608T2200Z/
Santa Monica Mountains Recreational Area-
810 PM PDT Sun Jun 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WHAT...North to northeast winds 25 to 40 mph with gusts to 55 
  mph.

* WHERE...Santa Monica Mountains.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for drivers of high profile vehicles. This includes Kanan, 
  Malibu Canyon, Topanga, and Decker Canyon Roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ548-081000-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-200608T1000Z/
Los Angeles County San Gabriel Valley-
Including the cities of Pasadena, San Gabriel, and Pomona
810 PM PDT Sun Jun 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY FOR THE
FOOTHILLS...

* WHAT...North winds 15 to 25 mph with gusts to 35 mph across 
  the wind prone foothills.

* WHERE...San Gabriel Valley.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes the 57 and 210 
  freeways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Gomberg
1 follow-up statement
690 
WWUS76 KLOX 080512
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1012 PM PDT Sun Jun 7 2020

CAZ034>036-080615-
/O.EXP.KLOX.WI.Y.0046.000000T0000Z-200608T0500Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-Santa Ynez Valley-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, Vandenberg, Solvang, 
and Santa Ynez
1012 PM PDT Sun Jun 7 2020

...WIND ADVISORY HAS EXPIRED...

Winds have diminished below advisory levels late this evening
but breezy conditions will continue through the night. 


$$

CAZ059-080615-
/O.EXP.KLOX.WI.Y.0045.000000T0000Z-200608T0500Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
1012 PM PDT Sun Jun 7 2020

...WIND ADVISORY HAS EXPIRED...

Winds have diminished below advisory levels late this evening
but breezy conditions will continue through the night. 


$$

CAZ039-052-081300-
/O.CON.KLOX.HW.W.0010.000000T0000Z-200608T1300Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
1012 PM PDT Sun Jun 7 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WHAT...Northwest to north 25 to 40 mph with damaging gusts up 
  to 60 mph expected, shifting to the northeast overnight.

* WHERE...Santa Barbara County South Coast and Santa Barbara 
  County Mountains. Strongest winds in the Santa Ynez Range and 
  coastal foothills and canyons.

* WHEN...Through 6 AM PDT Monday.

* IMPACTS...Damaging winds will blow down large objects such as 
  trees and power lines. Power outages are expected. Travel will 
  be difficult, especially for high profile vehicles. This 
  includes Highways 101, 154 and 192...as well as the Gaviota 
  and San Marcos Passes.

* ADDITIONAL DETAILS...Wind gusts between 45 and 55 mph will be 
  likely this evening between Gaviota and San Marcos Pass. 
  Localized wind gusts up to 60 mph are expected near Montecito 
  Hills overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ053-054-081315-
/O.CON.KLOX.HW.W.0010.000000T0000Z-200608T1900Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
1012 PM PDT Sun Jun 7 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PDT MONDAY...

* WHAT...North winds 25 to 40 mph with damaging gusts up to 60 
  mph, shifting to the northeast on Monday morning, and 
  diminishing in the afternoon.

* WHERE...Ventura County Mountains and Los Angeles County 
  Mountains excluding the Santa Monica Range.

* WHEN...Through noon PDT Monday.

* IMPACTS...Damaging winds will blow down large objects such as 
  trees and power lines. Power outages are expected. Travel will 
  be difficult, especially for high profile vehicles. This 
  includes Highway 33 in Ventura County as well as Interstate 5 
  and Highway 14 in Los Angeles County.

* ADDITIONAL DETAILS...North winds will be strongest across the 
  Interstate 5 corridor tonight, shifting to the northeast and 
  bringing a more traditional Santa Ana wind direction by Monday 
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ041-081315-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-200608T1900Z/
/O.CON.KLOX.HT.Y.0005.200609T1800Z-200610T0200Z/
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Malibu, Santa Monica, Beverly Hills, 
Hollywood, and Long Beach
1012 PM PDT Sun Jun 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY...
...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM PDT
TUESDAY...

* WHAT...For the Wind Advisory, north winds 15 to 25 mph with 
  gusts up to 45 mph expected. For the Heat Advisory, 
  temperatures up to 98 degrees expected.

* WHERE...Los Angeles County Coast including Downtown Los 
  Angeles. Winds strongest between Malibu and Hollywood Hills.

* WHEN...For the Wind Advisory, through noon PDT Monday. For the 
  Heat Advisory, from 11 AM to 7 PM PDT Tuesday.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Pacific Coast Highway 
  and the 10, 105, 110, and 405 freeways. Tree limbs could be 
  blown down and a few power outages may result. Hot 
  temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ040-081315-
/O.CON.KLOX.HT.Y.0005.200609T1800Z-200610T0200Z/
Ventura County Coast-
Including the cities of Ventura, Oxnard, and Camarillo
1012 PM PDT Sun Jun 7 2020

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM PDT
TUESDAY...

* WHAT...Temperatures up to 94 degrees expected.

* WHERE...Ventura County Coast.

* WHEN...From 11 AM to 7 PM PDT Tuesday.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ044-045-088-547-081315-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-200608T2200Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
1012 PM PDT Sun Jun 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WHAT...North to northeast winds 20 to 35 mph with gusts to 50 
  mph.

* WHERE...Ventura Valleys, Santa Clarita and San Fernando 
  Valleys.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for drivers of high profile vehicles.

* ADDITIONAL DETAILS...North winds will affect the Santa 
  Clarita, San Fernando Valley and portions of the Ventura 
  County Valleys including Ojai and the Lake Casitas area 
  through late tonight. Winds will then shift to the northeast, 
  increasing the wind coverage across the eastern portion of the 
  Ventura County Valleys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ046-081315-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-200608T2200Z/
Santa Monica Mountains Recreational Area-
1012 PM PDT Sun Jun 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WHAT...North to northeast winds 25 to 40 mph with gusts to 55 
  mph.

* WHERE...Santa Monica Mountains.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for drivers of high profile vehicles. This includes Kanan, 
  Malibu Canyon, Topanga, and Decker Canyon Roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ548-081000-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-200608T1000Z/
Los Angeles County San Gabriel Valley-
Including the cities of Pasadena, San Gabriel, and Pomona
1012 PM PDT Sun Jun 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY FOR THE
FOOTHILLS...

* WHAT...North winds 15 to 25 mph with gusts to 35 mph across 
  the wind prone foothills.

* WHERE...San Gabriel Valley.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes the 57 and 210 
  freeways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Gomberg

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 7, 4:56 PM PDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 7, 4:56 PM PDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
456 PM PDT Sun Jun 7 2020

.SYNOPSIS...07/454 PM.

There will be gusty north to northeast winds tonight into Monday
with warming temperatures. Well above normal temperatures will
continue through Thursday before a cooling trends arrives for the
weekend with increasing low clouds and fog for coastal areas.

&&

.SHORT TERM (SUN-WED)...07/151 PM.

An upper trough is passing into the Great Basin tonight into
Monday morning. This is initially setting the stage for a
stronger night of Sundowners in srn SB County tonight with winds
gusting to 60 mph in some of the more favored areas like Montecito
Hills. Red flag and high wind warnings are in effect there with
the potential for rapid rate of fire spread. Already seeing
impressive drops in humidities this afternoon with many areas
30-40% drier than yesterday and some as much as 75% drier.

As Sundowners shift to Santa Anas Monday the biggest fire concern
will shift to LA/Ventura counties as the northeast winds increase
in the early morning hours and persist into early afternoon.
Winds will be strongest in the mountains and higher peaks across
the valleys with gusts up to 55 mph. The NAM continued its recent
trend of backing off the gradients but all models now are in the
-3 to -4 range Monday with 950mb winds 30-45 kt in the favored
 Santa Ana corridor straddling the Ventura/LA County line and up
 through the Highway 14 corridor. Winds there will peak in the mid
 morning to early afternoon hours.

Temps will warm up several more degrees Monday from today but
there will still be some lingering cooler air from the trough
Monday morning before downsloping flow off the mountains warms
things up quickly by afternoon. Because temps Monday are fueled
mostly by Santa Ana winds there won't be quite the spread between
coast and valleys as there typically is during normal summer heat
waves, and in some cases it will be warmer closer to the coast
than in the valleys. Records are pretty high tomorrow and likely
out of reach in most locations except for LAX (record only 77),
Camarillo/Oxnard (record 81), and Long Beach (record 89). Not
quite as warm along the Central Coast but inland temps in the
lower 80s are likely.

Upper wind and thermal support drops off quite a bit Tuesday
morning despite similar or possibly even slightly stronger
offshore gradients in the morning. Still some northeast winds
mostly under 25 mph across parts of inland LA/Ventura Counties but
not enough for red flag warnings. This will likely be the hottest
day for coastal zones with highs in the 90s in LA/Ventura
counties even fairly close to the beach and heat advisories have
been issued for those areas. Valleys will be hot as well with
highs in the mid to high 90s. Records at Downtown LA, LAX,
Camarillo, and Oxnard may fall Tuesday.

Onshore trends will likely result in some coastal cooling
Wednesday but highs still 10-15 degrees above normal there. Not as
much cooling across the coastal valleys and temps will be slightly
warmer in the mountains and far interior areas.

.LONG TERM (THU-SUN)...07/155 PM.

A noticeable cooling trend will develop Thursday and continue into
the weekend as stronger onshore flow returns and an upper level
trough moves over the forecast area. Overall, skies should
generally remain mostly clear although some night through morning
low clouds are likely to develop across coastal areas and possibly
a few valley locations such as the Santa Ynez Valley and San
Gabriel Valley. Highs should be back down to normal levels Friday
or Saturday.

&&

.AVIATION...07/2352Z.

At 23z at KLAX... The inversion was surface based. The top of the
inversion was around 2600 feet with a temperature of about 16
degrees Celsius.

Overall... Moderate to high confidence in the current TAFs. Some
LLWS and moderate UDDF will occur periodically across the region
through tomorrow morning as strong and gusty winds begin
predominately northwesterly and transition to northeasterly. BLDU
will also occur at times in the Antelope Valley this evening.
Otherwise VFR conditions will prevail.

KLAX... High confidence in the current TAF. Some LLWS may occur
through 03z due to strong and gusty winds transitioning from
westerly to northeasterly across the region. Otherwise VFR
conditions will prevail. There will not be any east winds greater
than 8 kts.

KBUR... High confidence in the current TAF. Some LLWS may occur
through 03z due to strong and gusty winds transitioning from
westerly to northeasterly across the region. Otherwise VFR
conditions will prevail.

&&

.MARINE...07/151 PM.

Across the outer waters... Winds will be gale force through late
Monday night then diminish to Small Craft Advisory (SCA) level
through at least Friday. Winds may be weaker during the morning
hours.

Across the nearshore waters of the Central Coast... Winds will be
at least SCA level through Friday with a sixty percent chance of
gale force winds this afternoon through late tonight. Winds may
diminish to below SCA level at times during the morning hours.

Across the inner waters south of Point Conception... Winds will
be SCA level through Monday morning though with a sixty percent
chance of gale force winds across the Santa Barbara Channel this
afternoon through late tonight. Winds will diminish to below SCA
level across the entire area through at least Thursday.

Dangerous rough and choppy seas will occur across the entire
coastal waters through at least Tuesday.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 8 PM PDT this evening for zones
      34>36. (See LAXNPWLOX).
     Wind Advisory in effect until 6 PM PDT this evening for zones
      39-52>54. (See LAXNPWLOX).
     High Wind Warning in effect until 6 AM PDT Monday for zones
      39-52. (See LAXNPWLOX).
     Heat Advisory in effect from 11 AM to 7 PM PDT Tuesday for
      zones 40-41. (See LAXNPWLOX).
     Wind Advisory in effect until noon PDT Monday for zone 41. (See LAXNPWLOX).
     Wind Advisory in effect until 3 PM PDT Monday for zones
      44>46-88-547. (See LAXNPWLOX).
     High Wind Warning in effect until noon PDT Monday for zones
      53-54. (See LAXNPWLOX).
     Wind Advisory in effect until 10 PM PDT this evening for zone
      59. (See LAXNPWLOX).
     Red Flag Warning in effect until 9 AM PDT Monday for zones
      239-252. (See LAXRFWLOX).
     Red Flag Warning in effect from midnight tonight to 7 PM PDT
      Monday for zone 241. (See LAXRFWLOX).
     Red Flag Warning in effect from 10 PM this evening to 7 PM
      PDT Monday for zones 244>246-288-547. (See LAXRFWLOX).
     Red Flag Warning in effect until 7 PM PDT Monday for zones
      253-254. (See LAXRFWLOX).
PZ...Gale Warning in effect until 3 AM PDT Monday for zones
      645-650. (See LAXMWWLOX).
     Small Craft Advisory in effect until noon PDT Monday for zone
      655. (See LAXMWWLOX).
     Gale Warning in effect until 3 AM PDT Tuesday for zones
      670-673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (WED-SUN).

Hot temperatures are expected Wednesday through Thursday.

&&

PUBLIC...MW
AVIATION...Kj
MARINE...Kj
SYNOPSIS...MW/Kj

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 5:03 AM PDTSmall Craft AdvisoryLOX4 days

Nearby

Wind Advisories in California, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.